# SDR SWAA2021091614807

- Difficulty date: September 4, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENCY LIGHTS BY LH OVER WING EXIT DOOR WITH BATTERY PACK M1668 ARE INOP. ; OCIATED EMERGENCY LIGHTS BY LH OVER WING EXIT DOOR WITH BATTERY PACK M1668 ARE INOP. / [01] REPLACED BATTERY PACK AT M1668 L/H OVER WING AND PERFORMED OPS CHECK AS PER B737 AMM 33-51-06-960-805 AND 33-51-00-720-801. TEST FOUND NORMAL.   S/N 29464 ON.; [02] VERIFIED STEP 1
